Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 243, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2023, 8:58 PM EDT for 8 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2023, 8:58 PM EDT (00:58 UTC)
- Expired
- Jun 25, 2023, 9:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Houston County, GA, Laurens County, GA, Pulaski County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 6:26 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1070 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
331
WUUS52 KFFC 260058
SVRFFC
GAC023-081-091-093-153-175-235-315-260145-
/O.NEW.KFFC.SV.W.0243.230626T0058Z-230626T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
858 PM EDT Sun Jun 25 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Laurens County in central Georgia...
Dodge County in central Georgia...
Pulaski County in central Georgia...
Northwestern Wilcox County in central Georgia...
Dooly County in central Georgia...
Bleckley County in central Georgia...
Southern Houston County in central Georgia...
Northern Crisp County in central Georgia...
* Until 945 PM EDT.
* At 858 PM EDT, severe thunderstorms were located along a line
extending from near Dublin to Paulk to near Henderson, moving south
at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dublin, Cordele, Cochran, Eastman, Hawkinsville, Vienna, Unadilla,
Chester, Dexter, Dudley, Byromville, Cadwell, Pineview, Pinehurst,
Chauncey, Rentz, Lilly, Dooling, Union and Hayneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3193 8392 3203 8396 3205 8398 3207 8399
3209 8398 3210 8400 3215 8403 3218 8403
3225 8396 3228 8390 3229 8390 3229 8385
3236 8384 3244 8343 3259 8296 3219 8289
3205 8321 3190 8393
TIME...MOT...LOC 0058Z 338DEG 25KT 3251 8295 3237 8338 3230 8385
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Albright2 follow-up statements
088
WWUS52 KFFC 260122
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
922 PM EDT Sun Jun 25 2023
GAC153-260131-
/O.CAN.KFFC.SV.W.0243.000000T0000Z-230626T0145Z/
Houston GA-
922 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOUSTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and west central Georgia.
LAT...LON 3190 8393 3193 8392 3205 8398 3209 8398
3215 8403 3218 8403 3225 8396 3229 8373
3229 8362 3231 8360 3235 8338 3250 8295
3219 8289 3205 8321
TIME...MOT...LOC 0121Z 338DEG 25KT 3237 8288 3223 8331 3216 8378
$$
GAC023-081-091-093-175-235-315-260145-
/O.CON.KFFC.SV.W.0243.000000T0000Z-230626T0145Z/
Laurens GA-Dodge GA-Pulaski GA-Wilcox GA-Dooly GA-Bleckley GA-
Crisp GA-
922 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHWESTERN LAURENS...DODGE...PULASKI...NORTHWESTERN WILCOX...
DOOLY...SOUTHWESTERN BLECKLEY AND NORTHERN CRISP COUNTIES...
At 921 PM EDT, severe thunderstorms were located along a line
extending from near Lowery to near Gresston to near Pinehurst, moving
south at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cordele, Eastman, Hawkinsville, Vienna, Unadilla, Chester, Dexter,
Byromville, Cadwell, Pineview, Pinehurst, Chauncey, Rentz, Lilly,
Dooling, Union, Dubois, Browndale, Plainfield and Richwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3190 8393 3193 8392 3205 8398 3209 8398
3215 8403 3218 8403 3225 8396 3229 8373
3229 8362 3231 8360 3235 8338 3250 8295
3219 8289 3205 8321
TIME...MOT...LOC 0121Z 338DEG 25KT 3237 8288 3223 8331 3216 8378
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Albright966
WWUS52 KFFC 260132
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
932 PM EDT Sun Jun 25 2023
GAC023-260142-
/O.CAN.KFFC.SV.W.0243.000000T0000Z-230626T0145Z/
Bleckley GA-
932 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BLECKLEY COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.
LAT...LON 3190 8393 3193 8392 3205 8398 3207 8398
3215 8334 3231 8291 3219 8289 3205 8321
TIME...MOT...LOC 0132Z 338DEG 25KT 3231 8285 3217 8328 3210 8375
$$
GAC081-091-093-175-235-315-260145-
/O.CON.KFFC.SV.W.0243.000000T0000Z-230626T0145Z/
Laurens GA-Dodge GA-Pulaski GA-Wilcox GA-Dooly GA-Crisp GA-
932 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTH CENTRAL LAURENS...CENTRAL DODGE...SOUTHEASTERN PULASKI...
NORTHWESTERN WILCOX...SOUTHERN DOOLY AND NORTHERN CRISP COUNTIES...
At 932 PM EDT, severe thunderstorms were located along a line
extending from near Lowery to near Ocmulgee Banks to near Vienna,
moving south at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cordele, Eastman, Vienna, Pineview, Chauncey, Union, East Crisp,
Georgia Veterans Memorial St Pk, Richwood, Cedar Creek, Pope City,
Finleyson, Five Points, Pleasant View, Tippettville, Tremont and
Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3190 8393 3193 8392 3205 8398 3207 8398
3215 8334 3231 8291 3219 8289 3205 8321
TIME...MOT...LOC 0132Z 338DEG 25KT 3231 8285 3217 8328 3210 8375
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AlbrightWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:06 PM EDT, 52 minutes earlier.
Area forecast discussion, Jun 25, 8:06 PM EDT, 52 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 806 PM EDT Sun Jun 25 2023 ...New 00Z Aviation Discussion... .SHORT TERM... (This evening through Monday) Issued at 338 PM EDT Sun Jun 25 2023 The MCS that has been discussed over the last several days has transpired and is currently making its way through Tennessee while thunderstorms are also beginning to fire across northern Alabama. As is typical for summertime convective complexes, guidance has had quite varying solutions on its evolution. While considerable uncertainty has plagued this forecast over the last couple of days, strong enough signals in the trends have given some degree of confidence that the areas along and north of I-85 will incur the most impacts from the MCS this afternoon and evening before it fizzles out over central Georgia. While the best instability is to our west, SBCAPE around 1000-2000 J/kg across north and west Georgia (with a few pockets above 2000 J/kg over far northwest Georgia), DCAPE over 1000 J/kg, and 700-500mb lapse rates over 6.5 C/km will result in concerns over damaging wind gusts up to 60 mph and quarter sized hail in the strongest storms this afternoon and evening. SPC has appropriately placed the areas along and north of I-85 in a Slight Risk for severe storms with a Marginal Risk extending further southeast between I-85 and a line from Stewart County to Warren County. At the time of writing, a Severe Thunderstorm Watch has been issued for several counties in North Georgia where additional counties downstream may be added depending on how the severe threat evolves. While it remains to be seen how the round of thunderstorms this afternoon and evening will play out exactly, there is growing confidence that the next push during the early morning hours could produce isolated showers and thunderstorms during the morning commute for the metro areas. As the front continues to make its way further south throughout the day, areas primarily along and south of I-85 tomorrow afternoon could see strong to severe thunderstorms with the metro Atlanta area remaining on the northern fringe of the potential thunderstorm activity tomorrow. Instability tomorrow afternoon will be favorable to support updrafts with widespread 1500- 2000 J/kg of SBCAPE over the forecast area and lapse rates again trending between 6.5-7.5 C/km. For now, nearly the entire CWA with the exception of a small area in northwest Georgia is included in a Marginal Risk for severe storms on Monday where damaging wind gusts and quarter sized hail will again be the primary hazards. While confidence has increased in the potential for isolated to scattered showers and storms tomorrow, have limited PoPs to a high end chance as recent trends have backed off on widespread coverage. KAL && .LONG TERM... (Tuesday morning through next Saturday) Issued at 338 PM EDT Sun Jun 25 2023 As the long term period begins on Tuesday, an amplified mid level ridge will be positioned over the central CONUS, extending as far north as southern Canada. An occluded low pressure system will also be centered over the Great Lakes, with troughing extending south and east along the Atlantic coast. This synoptic setup will keep Georgia underneath northwesterly flow aloft between these two features. On Tuesday, the cold front extending from the aforementioned low will sink into south-central Georgia, while surface high pressure meanwhile builds into the eastern CONUS. While there is not expected to be much impact on high temperatures behind the front (with afternoon highs reaching into the upper 80s to low 90s on Tuesday), dewpoints are expected to drop into the low 60s across north Georgia. Chances for isolated to scattered showers and thunderstorms are expected to be confined to central Georgia, closest to the frontal boundary, on Tuesday afternoon. Dewpoints will be fairly low for this time of the year on Wednesday, but temperatures will begin to gradually warm, with afternoon highs a couple of degrees warmer than Tuesday. Mid-range guidance indicates that that a couple of disturbances traversing the NW flow could move through the Deep South, which could help support thunderstorm development in spite of the relatively dry surface conditions. At this time, PoPs remain low on Wednesday as these disturbances are progged to stay to the west of Georgia and subsidence of drier air aloft will also serve to limit diurnally- driven convection. However, remember that the northwesterly upper flow will remain active through the end of the week, and is notorious for surprises this time of the year that are not well- resolved by synoptic models. Low-level ridging will build eastward into the forecast area on Thursday and Friday, pushing the old frontal boundary back to the north as a warm front and continuing the warming trend through the end of the period. By the end of the work week and into the weekend, high temperatures are forecast to range from 5-10 degrees above climatological normals. Temperatures are currently anticipated to be hottest on Friday afternoon - in the upper 90s across the majority of the area. Furthermore, heat index values during this time could reach or exceed Heat Advisory criteria, especially in central Georgia. With these hot temperatures and dewpoints recovering into the upper 60s to low 70s, better coverage of diurnally-driven thunderstorms will be favored late in the week and going into next weekend. King && .AVIATION... (00Z TAFS) Issued at 741 PM EDT Sun Jun 25 2023 Winds will move back to the W to SW quickly as thunderstorms continue south away from ATL. TSRA will remain until around 01Z BKN deck around 5kft likely in place behind it for a bit before it may begin to scatter out. Forecast gets challenging for the morning. MVFR cigs expected in the morning hours ahead of cold front. Unclear if storms will be able to reform after line that moved through the evening. Winds tomorrow will be stronger after front passes, W from 8-13 kts with gusts that could reach 20 kts or higher. //ATL Confidence...00Z Update... Medium confidence in TSRA and morning cigs. High all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 69 90 / 20 50 30 0 Atlanta 71 89 71 90 / 30 50 30 0 Blairsville 64 84 61 82 / 50 40 30 0 Cartersville 68 90 67 90 / 40 50 20 0 Columbus 72 91 73 93 / 40 50 40 20 Gainesville 70 88 69 87 / 30 40 30 0 Macon 72 92 72 93 / 50 50 40 10 Rome 69 92 67 91 / 50 40 10 0 Peachtree City 69 90 69 91 / 30 50 30 10 Vidalia 73 92 74 92 / 50 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KAL LONG TERM....King AVIATION...Lusk
Hazardous weather outlook, Jun 25, 8:43 PM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 843 PM EDT Sun Jun 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270045- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 843 PM EDT Sun Jun 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for portions of central Georgia until 1 AM EDT. A large cluster of thunderstorms is positioned roughly across a line from Columbus to Macon, extending northward towards Augusta, and will continue moving southward this evening. Some storms embedded within this cluster will be strong to severe. The primary severe weather hazards would be damaging wind gusts and hail. Frequent lightning and locally heavy rain can also be expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another round of thunderstorms is expected on Monday ahead of and along a cold front. Some storms may become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rainfall. Isolated thunderstorms will be possible in the afternoon and evening Thursday and Friday, followed by scattered thunderstorms through Saturday. Hot and humid conditions Thursday through Saturday will lead to heat index values over 100 degrees across the majority of the area, and over 105 degrees in portions of central Georgia. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 25, 8:36 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
836 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Tstm Wnd Dmg High Falls State Park 33.18N 84.02W
06/25/2023 Monroe GA Public
Numerous trees down in Monroe county around
High Falls Park.
&&Local storm report, Jun 25, 8:41 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
841 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM Tstm Wnd Dmg 1 N Thomaston 32.90N 84.33W
06/25/2023 Upson GA Emergency Mngr
Numerous trees reported down across Upson
County.
&&Local storm report, Jun 25, 8:46 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
846 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Tstm Wnd Dmg 1 W Sweetwater Creek St 33.75N 84.65W
06/25/2023 Douglas GA Public
Tree down at Chestnut Log Drive and Chestnut
Log Cir.
&&Special weather statement, Jun 25, 8:46 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT Sun Jun 25 2023
GAZ074-076-085-086-097-260115-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-Laurens GA-
846 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of northeastern Laurens,
northwestern Emanuel, southeastern Washington, Johnson and
southeastern Jefferson Counties through 915 PM EDT...
At 846 PM EDT, a line of strong thunderstorms was along a line
extending from near Bartow to near Tuckers Crossroad, and moving east
at 20 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dublin, Louisville, Wrightsville, East Dublin, Wadley, Bartow,
Summertown, Kite, Spann, Donovan, Tuckers Crossroad, Blundale,
Pringle, Lovett, Three Points, Moxley, New Home, Meeks, Brewton and
Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3242 8295 3264 8297 3313 8227 3305 8229
3293 8227 3284 8232 3283 8230 3283 8226
3281 8223 3274 8223
TIME...MOT...LOC 0046Z 276DEG 19KT 3295 8248 3266 8294
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightLocal storm report, Jun 25, 8:52 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
852 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Tstm Wnd Dmg 2 E Wesley Church 32.66N 84.29W
06/25/2023 Taylor GA Amateur Radio
Tree down at Old Wire Bridge Road near Timms
Creek Road.
&&
KALLocal storm report, Jun 25, 8:54 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
854 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Tstm Wnd Dmg Manchester 32.86N 84.62W
06/25/2023 Meriwether GA Public
Several trees reported down across much of
southern Meriwether County.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:09 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Taylor, Twiggs | 36 min |
| Jun 25, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more | 42 min |
| Jun 25, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Dodge, Dooly, Houston and 7 more | 48 min |
| Jun 25, 8:29 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 31 min |
| Jun 25, 8:46 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jun 25, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Macon, Marion, Muscogee, Schley, Stewart and 3 more | 52 min |
| Jun 25, 9:06 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 24 min |
| Jun 25, 9:25 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Treutlen | 35 min |
| Jun 25, 9:27 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Laurens, Pulaski, Telfair and 2 more | 63 min |
| Jun 25, 9:57 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 33 min |
| Jun 26, 4:07 AM EDT | Special Weather Statement | FFC | Towns, Union | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.